# SDR USAA050494

- Difficulty date: March 16, 2005
- Submitted: May 11, 2005
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 453T15388
- Condition: Cracked
- Location: Fuslage
- Part time: 68,950 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR SUPPORT ANGLE WITH 2 CRACKS TOTAL LENGTH APPROX .75 INCH, BS 1263-1285 AT RBL 58.  INSTALLED NEWLY FABRICATED REPLACEMENT PART PER SRM 51-10-02, 51-20-01, 51-40-02, EA 96331.  (M)
